# SDR C2XAOOIA045

- Difficulty date: February 20, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003851003
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND LT NACELLE NR 1 FRAME CRACKED.  REMOVED AND REPLACED NR 1 FRAME IAW EC5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE  (M)
